# SDR USAA991376

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C34537910
- Condition: Cracked
- Location: Bs 663
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 4 INCH CRACK AT BS 663, BL ZERO FLOORBEAM.  INSTALLED REPAIR SECTION OF FLOORBEAM PER TR 57-10-04.  (X)
